# SDR JBXA9900088

- Difficulty date: July 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N580ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- System (JASC): 5240 · Service Doors
- Part: Service Panel
- Condition: Not Closed
- Location: Lt Fuselage
- Stage of operation: CL
- Nature of condition: N, W
- Precautionary procedure: A

## Discrepancy

OUT OF RDU, FLIGHT 930, HAD LOUD NOISE COMING FROM AIRCRAFT.  RETURNED TO RDU.  FOUND FRONT SERVICE PANEL LEFT OPEN.  MAINTENANCE INSPECTED AND CLOSED SERVICE PANEL IAW AMM 52-20-00.  AIRCRAFT RETURNED TO SERVICE.
